# SDR AALA202111109706

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 24,876 hours, 10,002 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX611074
- Condition: Low Pressure
- Location: Hyd System
- Part time: 58,560 hours, 30,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO DFW DUE TO AN ECAM MESSAGE FOR GREEN HYDRAULIC SYSTEM LOW PRESSURE. AN EMERGENCY WAS DECLARED, THE CREW  ACCOMPLISHED A GRAVITY GEAR EXTENSION, FLAP 3 LANDING. AT DFW. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE. MAINTENANCE REPLACED THE #1 ENGINE DRIVEN HYDRAULIC PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 2--11-51.
